Hi Melis1, sorry to hear you are suffering with problem skin. Hormonal changes can really affect the skin, and taking the pill or using other hormonal treatments can upset the skin's metabolism. It can be quite tricky to treat this type of problem, as the effects of having taken the pill can be felt for some months after you stop taking it. If you are still taking it, then of course it will continue to have an effect on your skin. If your skin is sensitive then it's important to get good advice, rather than trying to buy products yourself that you think might help, especially if you are using a combination of products from different sources, which can adversely affect your skin, continuing the cycle of breakouts and irritation. We see quite a few patients at our clinic who suffer from problem/congested skin, and we prescribe and treat them individually depending on how severe the problem is. We work with Environ products, which really do help to normalise the skin and minimise breakouts. Without looking at your skin, it's difficult to make recommendations about what you should be using, but using a gentle cleanser like Environ's AVST cleansing lotion, AVST toner, and Colostrum Gel from the intensive range, which will help with controlling bacteria on the skin's surface, will be a good start. If you can find an Environ stockist near you, they will provide a skin consultation to look at the problem properly, and help you get started on bringing your skin problems under control. You can read more about Environ products at the iiaa (International Institute for Anti Ageing) website.